| Lot Number |
0029924495 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 4.00 x 16mm synergy xd drug-eluting stent was advanced for treatment.However, it was noted that the device failed to cross the lesion and the shaft was separated.No patient complications were reported.